Hello all! I am certain this has been brought up before, so I apologize if I am asking everyone to repeat themselves. But I am losing a lot of hair. Not in clumps, but shedding a lot more than is normal for me-and it is not easing up at all.
This started when I began tapering off of the pred, and it seems like the lower my dose, the more hair I shed. I am also on Asacol, and am in a trial for Humira, but am thinking it must be related to the pred taper because of the timing of it?
Is hair loss a common (or possible) issue for a pred taper? I have very thick hair normally, but at the rate I am losing it, I am not going to for long!
Also, it seems to me that my swelling is actually getting worse lately. I do think my face might actually be started to deflate a bit, but the rest of me just seems to be getting worse! Even my ankles are more swollen now than they were when I was pregnant with either of my girls. Has anyone had this kind of thing happen during a pred taper, where it gets worse before it gets better? I am trying really hard to increase my water intake and decrease my salt, but geez!
Thanks for sharing your thoughts with me!
33 years old, stay at home mom of 2 girls, ages 3 and 21 months
Diagnosed in 2007
Prednisone 12.5mg/day and tapering-UGH
Biweekly injections for Humira clinical trial-going well so far!!